# SDR GTIA030959

- Difficulty date: November 28, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985
- Condition: Dislodged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - DURING MAINTENANCE THE CLEANERS OPENED L2 DOOR AND DROPPED SLIDE PACK ON RAMP.  REMOVED AND REPLACED L-2 SLIDE.  (M)
